# SDR CHQA201100440

- Difficulty date: November 14, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 24,726 hours, 23,420 cycles
- Engine: Allsn AE3007A
- Engine time: 20,449 hours, 17,981 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303915SD
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BLEED LEAK 1 MESSAGE ON THE EICAS.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND THE MESSAGE WENT AWAY.  THE CREW DIVERTED TO KCMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACE THE O-RINGS AT THE BLEED JOINTS IN THE LEFT CARGO WALL AND UNDER THE CARGO FLOOR.  OPERATIONAL AND LEAK CHECKS OF THE BLEED 1 SYSTEM WERE GOOD WITH NO FURTHER DEFECTS NOTED.
